# SDR SWAA2021021129508

- Difficulty date: November 10, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 60,767 hours, 36,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 143A9481
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SPOTS FOUND AT FWD CARGO AT STA 500D LOWER ANGLE SUPPORT AT LBL 10 AND LBL 21 AT WL 153.5 / REMOVED AND REPLACED LWR SUPPORT ANGLE AT FWD CARGO ON STA 500D BETWEEN LBL21 AND RBL 21 WL 153.5 REF B737-700 SRM 51-40-02-0G-0 AND DWG # 143A9481.
